# SDR CALA9901234

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3.5 INCH CRACK IN LT WING FLAP TRAILING EDGE CAP JUST O/B OF FLEX JOINT ASSEMBLY.  REPAIRED IAW SRM 57-03, FIGURE 9 AND MM 51-00-00.
